# SDR DXTA2019071802634

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 10,976 hours, 8,478 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pcb
- Part number: 65183517
- Part serial: 0964
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL390 APPROX 25 MINUTES INTO THE FLIGHT A FAINT ODOR WAS NOTICED IN THE COCKPIT, AFTER CHECKING THE CABIN AND LAV AREA THE ODOR WAS NARROWED DOWN TO THE COCKPIT. CREW DISCUSSED TYPE OF ODOR AND SOURCE AND DISCOVERED THE STRONGEST PRESENCE WAS COMING FROM THE LEFT COCKPIT SIDE PANEL AND AROUND LEFT COCKPIT WINDOWS. AT THIS POINT CREW BEGAN COMPLYING WITH THE CHECKLIST AND DISCUSSING OPTIONS, AT ABOUT 45 MINS INTO THE FLIGHT THE LEFT AND RIGHT AMP GAUGES BEGAN FLUCTUATE APPROX 50 AMPS. ( LEFT WOULD JUMP TO 100 RIGHT WOULD GO TO ZERO, RIGHT TO 100 LEFT TO ZERO) AT THIS POINT THE SMELL BECAME STRONGER. CREW DECLARED AN EMERGENCY AND DIVERTED TO KBNA. THRU OUT THE DESCENT AMP GAUGES CONTINUED TO FLUCUATE BUT NO OTHER ABNORMAL INDICATIONS IN THE COCKPIT WAS NOTICED, INCLUDING ANY SIDE PANELS AND INSTRUMENT PANEL ABNORMALLY WARM. CREW AGREES THE SMELL DOES NOT SEEM TO BE AN ELECTRICAL SMELL SUCH AS WIRES BURNING AND SMELL CAN NOT BE NOTICED ON THE THE GROUND IF ENVIROMENTAL SYSTEM IS OPERATING. //SIGNOFF//  REMOVED AND REPLACED TRIM PCB, PRESS PCB, DIMMING PCB, LANDING GEAR PCB, GEAR CONTROL PCB, SQUATSWIB;H PCB, CABIN DOOR PCB, NO TAKE OFF PCB OPERATIONAL CHECKS GOOD AT THIS TIME REF CE·560XL AMM 24-51-01.
